# SDR DXTA2025052303574

- Difficulty date: May 20, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- Aircraft time: 3,201 hours, 1,752 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR HANDLE JAMMED WHILE CLOSING. HANDLE WILL NOT STOW AND WILL NOT EXTEND OUT. KEY IS UNLOCKED. CREW TRIED OPENING FROM INSIDE. HANDLE WILL NOT MOVE.  PERFORMED OPS TEST OR THE PASSENGER DOOR LATCH MECHANISM PER MM 52-11-04 WITH NO DEFECTS NOTED.
